Categories
Health

Statins side effects: The ‘sudden’ and disturbing sensation that can occur in the knee

Statins side effects: The 'sudden' and disturbing sensation that can occur in the knee

Health bodies greatly encourage treatment with cholesterol-lowering statins since it emerged the drug could slash the risk of stroke and heart attack for millions. But reports of side effects have given rise to nagging doubts about whether the benefits outweigh the risks. Some studies have looked closely at how the drug interacts with specific body parts, such as the legs, for instance. Researchers have observed some tissue damage that could give rise to sudden, and sharp pain.

Read more here Daily Express :: Health Feed

Newslanes Media

By Newslanes Media

Newslanes.com is the leading e-news platform for the latest breaking news of world today. Newslanes auto aggregates and gather popular stories, business news, tech releases and much more for free for everyone. The news repository targets everyone after factual and well-researched information provided by trusted sources. All content and material belongs to their respective sources.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.